About SIC POVMs and discrete Wigner distributions

There are no files associated with this record.

Title About SIC POVMs and discrete Wigner distributions
Author Colin, Samuel; Corbett, John; Durt, Thomas; Gross, David
Year Published 2005
Publisher Institute of Physics Publishing
Citation Journal of Optics B: Quantum and semiclassical optics, Vol. 7, pp. S778-S785
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1088/1464-4266/7/12/051
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice